# SDR CA070703004

- Difficulty date: June 13, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 8,405 hours
- Engine: Cont IO520D
- Propeller: Hartzl HCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Condition: Cracked
- Location: Nr 2
- Part time: 484 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER CRACKED FROM FUEL INJECTOR TO SPARK PLUG HOLE, CRACK FOUND DURING 100 HR INSPECTION (TC NR 20070703004)
